# SDR HNAA2024070100497

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 42,479 hours, 39,182 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF AT APROX 80 KTS HIT A SEAGULL ON NOSE OF AIRCRAFT.  FACT  29JUN24  10:19  INSP'D A/C FOR BIRD STRIKE. FOUND SMUDGE ON NOSE.  NO SIGNIFICANT DEFECTS NOTED. PER EMB AMM 05-50-08-200-802-A. OK FOR SERVICE.
